Skip navigation
Skip navigation

Some Stability Results for Markovian Economic Semigroups

dc.contributor.authorMirman, Leonard
dc.contributor.authorReffett, Kevin
dc.contributor.authorStachurski, John
dc.date.accessioned2015-12-08T22:11:34Z
dc.identifier.issn1742-7355
dc.identifier.urihttp://hdl.handle.net/1885/29849
dc.publisherWiley-Blackwell
dc.sourceInternational Journal of Economic Theory
dc.titleSome Stability Results for Markovian Economic Semigroups
dc.typeJournal article
local.description.notesImported from ARIES
local.identifier.citationvolume1
dc.date.issued2005
local.identifier.absfor140102 - Macroeconomic Theory
local.identifier.ariespublicationu9501697xPUB68
local.type.statusPublished Version
local.contributor.affiliationMirman, Leonard, University of Virginia
local.contributor.affiliationReffett, Kevin, W. P. Carey School of Business
local.contributor.affiliationStachurski, John, College of Business and Economics, ANU
local.description.embargo2037-12-31
local.bibliographicCitation.issue1
local.bibliographicCitation.startpage57
local.bibliographicCitation.lastpage72
dc.date.updated2015-12-08T07:42:11Z
CollectionsANU Research Publications

Download

File Description SizeFormat Image
01_Mirman_Some_Stability_Results_for_2005.pdf206.15 kBAdobe PDF    Request a copy
02_Mirman_Some_Stability_Results_for_2005.pdf464.62 kBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  22 January 2019/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator